Couldn't find what you looking for?

TRY OUR SEARCH!

February 23, 2012 I had a complete Thyroidectomy due to Thyroid Cancer. I have gained about 20 pounds since then. I have no energy, am tired all the time and when i mentioned it to the doctor all he said was to increase my dosage on sundays to one and a half pills. Are there any suggestions as to what I should do or if there are any other Thyroid medications I should consider taking?

Loading...

I feel like I am in the same situation. In Aug of 2010 I had my Thyroid removed and my levels were ok at my first checkups, I actually lost about 15 lbs the first few months but then within 6 months I gained 30lbs and I cannot lose it. My dosage has increased, I work out 2x a day, I eat incredibly healthy and I just cannot shed more than 6 lbs. I am depressed because of it , I have always maintained a healthy weight (I am 5'2" and weigh 135 now, always was no more than 110) I am lost and don't know what to do anymore.

Reply

Loading...

Wow sorry to hear about you two.

I am very short also  4' 10"  have gained about 6-8 pounds and will be 64 on Friday.  Had all thyroids removed and one parathyroid  in January of 2011 now calicum levels are way back up

and have to have second surgery for the other parathyroids.  It is a must thing I need to do.  What are your calicum levels?  My endocrinologist did up my dossage

on Monday from .75 to 100.  Trying to find a reasonable priced Surgeon one is sky high but suppose to be the best  Dr. Norman but, since this is a redo his

consult alone is $2,000-$2,500 and insurance will not pay for that.  Wishing the both of you the best.

 

 

Reply

Loading...

I feel u on this one I'm 35 had my thyroid removed in 2004 and since then I been worse...they said I had resistance to thyroid hormone wich is rare and a large goiter..they promised I feel 100% better I would be a different person...I'm here today frustrated! I gained around 30lbs,I'm always hot even in winter,I'm depressed,anxiety attacks often,always feel nautious,mood swings left and right,I'm lost..plz give insight on this...I. was given some advise on getting a medical lawyer? Not sure but I feel my life is ruined....because of this surgery..
Reply

Loading...